Acta Mathematica, 1954, Volume 91

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] Curve families$F$^{*}locally the level curves of a pseudoharmonic function

James Jenkins Johns Hopkins University, USA Marston Morse

TBD mathscidoc:1701.331078

Acta Mathematica, 91, (1), 1-42, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On indefinite binary quadratic forms

A. Oppenheim University of Malaya, Singapore, Malaya

TBD mathscidoc:1701.331079

Acta Mathematica, 91, (1), 43-50, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Bemerkungen zur numerischen Behandlung des Dirichletschen Problems für allgemeinere Ränder

Erwin Fehlberg Drummondville, Canada

TBD mathscidoc:1701.331080

Acta Mathematica, 91, (1), 51-74, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solutions of differential equations as analytic functionals of the coefficient functions

A. D. Michal California Institute of Technology, Califorina, USA D. H. Hyers University of Southern California, Califorina, USA

TBD mathscidoc:1701.331081

Acta Mathematica, 91, (1), 75-86, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the distribution of values of meromorphic functions of bounded characteristic

Olli Lehto University of Helsinki, Finland

TBD mathscidoc:1701.331082

Acta Mathematica, 91, (1), 87-112, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the exceptional group of a Weierstrass curve in an algebraic field

Gösta Bergman

TBD mathscidoc:1701.331083

Acta Mathematica, 91, (1), 113-142, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces

I. J. schoenberg Philadelphia, Pa.

TBD mathscidoc:1701.331084

Acta Mathematica, 91, (1), 143-164, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 468 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the linear and angular cluster sets of functions meromorphic in the unit circle

E. F. Collingwood Lilburn Tower, Alnwick, England

TBD mathscidoc:1701.331085

Acta Mathematica, 91, (1), 165-185, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ergänzung zu meiner Arbeit: ”Über die Dualität von Finslerschen und Cartanschen Räumen“

Arthur Moór Debrecen, Ungarn

TBD mathscidoc:1701.331086

Acta Mathematica, 91, (1), 187-188, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Formules apparentées a la formule de Gauss-Bonnet pour certaines applications d'une variété a$n$dimensions dans une autre

Marie-Hélène Schwartz

TBD mathscidoc:1701.331087

Acta Mathematica, 91, (1), 189-244, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Some properties of trigonometric series whose terms have random signs

R. Salem A. Zygmund

TBD mathscidoc:1701.331088

Acta Mathematica, 91, (1), 245-301, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 1287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur le problème d'approximation de S. Bernstein et ses généralisations

Ivan Vidav Ljubljana

TBD mathscidoc:1701.331089

Acta Mathematica, 91, (1), 303-316, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 285 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved